Publicado

1985-01-01

Derivation- bounded groups

Palabras clave:

Problems, combinatorial properties, limits, set of algorithms, groups (es)

Descargas

Autores/as

  • K. Madlener Universität Kaiserslautern
  • F. Otto Universität Kaiserslautern

For some problems which are defined by combinatorial properties good complexity bounds cannot be found because the combinatorial point of view restricts the set of solution algorithms. In this paper we present a phenomenon of this type with the classical word problem for finitely presented groups. A presentation of a group is called En-derivation-bounded (En-d.b.), if a function kϵEn exists which bounds the derivations of the words defining the unit element. For En-d.b. presentations a pure combinatorial En-algorithm for solving the word problem exists. It is proved that the property of being En-d.b. is an invariant of finite presentations, but that the degree of complexity of the pure combinatorial algorithm may be as far as posible from the degree of complexity of the word problem itself.

Cómo citar

APA

Madlener, K., & Otto, F. (1985). Derivation- bounded groups. Revista Colombiana de Matemáticas, 19(1-2), 131–161. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/32595

ACM

[1]
Madlener, K. y Otto, F. 1985. Derivation- bounded groups. Revista Colombiana de Matemáticas. 19, 1-2 (ene. 1985), 131–161.

ACS

(1)
Madlener, K.; Otto, F. Derivation- bounded groups. rev.colomb.mat 1985, 19, 131-161.

ABNT

MADLENER, K.; OTTO, F. Derivation- bounded groups. Revista Colombiana de Matemáticas, [S. l.], v. 19, n. 1-2, p. 131–161, 1985. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/32595. Acesso em: 16 ago. 2022.

Chicago

Madlener, K., y F. Otto. 1985. «Derivation- bounded groups». Revista Colombiana De Matemáticas 19 (1-2):131-61. https://revistas.unal.edu.co/index.php/recolma/article/view/32595.

Harvard

Madlener, K. y Otto, F. (1985) «Derivation- bounded groups», Revista Colombiana de Matemáticas, 19(1-2), pp. 131–161. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/32595 (Accedido: 16agosto2022).

IEEE

[1]
K. Madlener y F. Otto, «Derivation- bounded groups», rev.colomb.mat, vol. 19, n.º 1-2, pp. 131–161, ene. 1985.

MLA

Madlener, K., y F. Otto. «Derivation- bounded groups». Revista Colombiana de Matemáticas, vol. 19, n.º 1-2, enero de 1985, pp. 131-6, https://revistas.unal.edu.co/index.php/recolma/article/view/32595.

Turabian

Madlener, K., y F. Otto. «Derivation- bounded groups». Revista Colombiana de Matemáticas 19, no. 1-2 (enero 1, 1985): 131–161. Accedido agosto 16, 2022. https://revistas.unal.edu.co/index.php/recolma/article/view/32595.

Vancouver

1.
Madlener K, Otto F. Derivation- bounded groups. rev.colomb.mat [Internet]. 1 de enero de 1985 [citado 16 de agosto de 2022];19(1-2):131-6. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/32595

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

60